NRAS
21,377 members25,105 posts

Leflunomide update

Hello - I asked a question last week about the upset tummy side effect of Leflunomide and mentioned putting it off until after Christmas....

Well - today I saw my lovely new Rheumy and she said that the funny tummy was very common when they used to prescribe a loading dose of 100mg to start with - they don't do that any more and I'm only going to be on 10mg a day so I'd be very unlucky if I did succumb......so.....I'm going to give it a go!

Thanks to everyone who offered their advise - much appreciated. :o)

5 Replies
oldestnewest

Well done you good luck too for no side effects.

Love and light

Carole

Reply

That's great RM - good luck!

TTx

Reply

Good news, its reassuring when you get the answers . Hope all goes well. Axx

Reply

Hi iv been on 20mg for 5 weeks and not had a bad tummy with it so hope you r fine with it

Karen x

Reply

That's good to hear Karen, I hope I have the same experience!

Reply

You may also like...